# SDR DXTA200500893

- Difficulty date: August 10, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N546QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259046
- Aircraft time: 8,649 hours, 5,729 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED LANDING GEAR UNSAFE LIGHT ON THE RIGHT SIDE STAYED LIT AFTER GEAR RETRACTION.  EXCESS WIND NOISE AND SLIGHT VIBRATION WAS NOTICED WHILE AIRBORNE.  VISUALLY INSPECTED RT MAIN GEAR, INSPECTED MICRO SWITCHES & WIRING HARNESS AT SWITCH & TERMINAL BLOCK, NO DEFECTS NOTED.  JACKED AIRCRAFT CYCLED GEAR SEVERAL TIMES.  NO DEFECTS NOTED ALL WORK IAW HAWKER 1000 MM 32-30-00.
